Join the 'DOS' group to help and get support from people like you.
We found 13 questions associated with the 'DOS' topic.
Posted 1 Sep 2017 by • 0 answers
I have back problems and cancer. The cancer pills eat my bones away and they have cut my from 12 to 4 Dilaudid a day. I don't know what to do. Does anyone know what I can do?
Posted 14 Jul 2017 by • 1 answer
Estoy tratada con ustekinumab, ya fue la segunda dosis hace quince dias y estoy invitada a un evento,no acostumbro mucho beber alcohol pero una o dos cervezas para la ocacion .Mi pregunta es ,si se puede o no?,por el tratamiento
Posted 10 Mar 2017 by • 0 answers
I came down with flu symptoms Tuesday night. Went to Dr. next day and proved positive for flu. Sent in prescription We'd. Took first pill after Dr. visit and second last night. Just took my second dose for Thursday. Still have fever of 100. When does it make you feel better?
I just started Contrave last week. The first week was fine but now that I've moved to two pills I'm?
Posted 6 Jan 2016 by • 1 answer
... getting the tightness in my chest/back that others have experienced. I can only imagine this will get worse. My appetite is down but I'm wondering what time everyone else takes their afternoon dose. I take my morning dose around 8-9 a.m
Posted 6 Apr 2016 by • 2 answers
Harvoni - Ive had Hep c for 23 years,I have failed old treatments.Im 1 geno type.Tomorrow sat.29th I
Posted 29 Jan 2016 by • 2 answers
I start my 24 week Havoni treatment tomorrow Jan.30th. What is the best time of day to take it?Any info.. will help. I'm 68years old.what are some of the dos and do nots? Also Can I take gas x pill when needed? What can I take for headache if needed? Thank you
Posted 19 Jan 2016 by • 2 answers
Hello, I was denied Rexulti by my insurance so my Psych Dr and myself decided on Latuda since thats covered and he gave me samples of 120mg and told me to cut them in half and 60mg would be a good dose to start on (Severe Major Depression, Severe GAD, PTSD, Derealization) that seems high to start ...
Posted 15 Aug 2015 by • 0 answers
Can u take azithromycin two tablets 500mg but vomit and the next day retake the same doss and be ok? Is it unhealthy or should you wait until the first doss is out of your system. Was needing this gone by the 27th!!!
Posted 18 Mar 2015 by • 1 answer
I have AF and had a subdural hematoma while on Warfarin so was switched aspirin by my Dr. I have just had a TIA , without neurological injury. and Dr. has recommended Pradaxa. I have taken 3 150mg doses in 36 hours and will continue regime as recommended. Does the first 3 doses cover immediate ...
Posted 6 Sep 2013 by • 3 answers
My doctor put me on metformin for mild pcos, i was at the time trying to get pregnant. i now believe I am pregnant, I had one test showing positive, Should I stop taking the metformin. The current dosage is 500mg twice daily. This is a precious pregnancy.
Depo-Provera - Hi I've been on the depo shot for about 12 and a half weeks I have had my period for?
Posted 21 Aug 2014 by • 2 answers
Hi this is the second time I've been on the shot i was on it about a year ago only one dos this time around 12 weeks being on it now I've had a light period for 8 days normaly it's only 4 days and I don't know what to do
Posted 2 Mar 2014 by • 4 answers
Chronic pain I'm bone on bone surgery recommended for my spine to be rebuilt with titanium cages bars screw and after that recovery about 1 1/2 year later having my neck done. I feel like no one understands that it could possibly hurt so much I'm sick and tired of people assuming that ...
Posted 7 Oct 2013 by • 2 answers
I have been taking Bydureon for 4 weeks now. I realize that is not a long time but I have really been watching my diet very closely (1500 cal/day) and no weight loss. I see where some of the reviews have had a significant weight loss over a period of time 6-9 months but when did you first start to ...